# SDR SWAA2021081895028

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT HAS CORROSION BS 500A+1 TO 500B+17 RBL 25 WL 156 ; / [01] UPDATED MEASUREMENTS; [02] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D; [03] VERIFIED CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D; [04] REMOVED FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-02-0G-0; [05] FABRICATED NEW FLOOR TO SIDEWALL SUPPORT FROM EXTRUSION CLAD BAC1496-444#7076 T62 LOT#1453146-2. APPLIED CHEMICAL CONVERSION COATING AND PRIMER. INSTALLED NUTPLATES PER DWG 143A7501; DWG 143A7500; SRM 51-40-05-0G-0; SOPM 20-43-03 AND 51-21-72-370-804; [06] VERIFIED ACTIONS 4 AND 5; [07] INSPECTED AND VERIFIED FABRICATED NEW FLOOR TO SIDEWALL SUPPORT FROM EXTRUSION CLAD BAC1496-444#7076 T62 LOT#1453146-2. APPLIED CHEMICAL CONVERSION COATING AND PRIMER. INSTALLED NUTPLATES PER DWG 143A7501; DWG 143A7500; SRM 51-40-05-0G-0; SOPM 20-43-03 AND 51-21-72-370-804; [08] OK TO INSTALL FLOOR TO SIDE WALL SUPPORT REPLACEMENT.; [09] VERIFIED OK TO INSTALL; [10] INSTALLED FCB FLOOR TO SIDE WALL SUPPORT FROM BS500A - BS500D RBL25; WL156; IAW SRM 51-40-02-0G-0 AND BOEING DWG. #143A7500.; [11] VERIFIED INSTALLATION OF FCB FLOOR TO SIDE WALL SUPPORT FROM BS500A - BS500D RBL25; WL156; IAW SRM 51-40-02-0G-0 AND BOEING DWG. #143A7500.; [12] VERIFIED CARD COMPLETE
